GVHD is the most common and well-known cause of morbidity and mortality following allogeneic BM transplantation. The GVHD following OLT is an uncommon complication but has a high mortality and poses a major diagnostic and therapeutic challenge. We herein discussed a 12-month-old girl with multi-system LCH, who developed end-stage liver disease despite intensive chemotherapy. She underwent ABO-compatible liver transplantation at 28 months while in remission from LCH. The donor was her 26-yr-old father. Post-operative course was uneventful. The GVHD manifested with skin rash and BM supression on post-transplant day 94 and confirmed by both microchimerism and skin biopsy. Prednisolone, basiliximab, and ATG were administered immediately but the bone marow suppression was not improved and the patient died because of Candida sepsis at six-month post-transplant. GVHD after OLT should be keep in mind in patients with rash and BM suppression after liver transplantation. In LDLT, a patient who carries risk factors should investigated for optimal HLA matching.